RUS  ENG
Full version
JOURNALS // Vestnik Yuzhno-Ural'skogo Universiteta. Seriya Matematicheskoe Modelirovanie i Programmirovanie // Archive

Vestnik YuUrGU. Ser. Mat. Model. Progr., 2012 Issue 11, Pages 75–87 (Mi vyuru48)

This article is cited in 1 paper

Mathematical Modelling

The Generalized Linearized Model of Incompressible Viscoelastic Fluid of Nonzero Order

T. G. Sukacheva

Novgorod State University (Russia, Velikiy Novgorod)

Abstract: In the frames of the non-autonomous sobolev type equations The Cauchy–Dirichlet problem for the generalized linearized Oskolkov's system modeling thermoconvection of the incompressible viscoelastic fluid of the nonzero order is considered. The theorem of the existence of the unique solution of this problem is proved and the description of its extended phase space is received.

Keywords: Sobolev type equation, an incompressible viscoelastic fluid, Oskolkov models, extended phase space.

UDC: 517.711.3

Received: 17.11.2011



© Steklov Math. Inst. of RAS, 2025